New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lshmmrm
New Member


Date Joined Jan 2007
Total Posts : 5
   Posted 4/1/2007 6:45 PM (GMT -6)   
OK, so I am getting waves of goosebumps all day, every day. In bed they stop, but any stimulation brings them back, up and down my arms and legs. It has been going on for about a month. I am on effexor, lamictal, lithium and seroquel. I do not feel at all anxious, other than being bothered by this annoying thing. Any suggestions?

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 4/1/2007 8:07 PM (GMT -6)   

maybe a side effect of the meds?

research on the net


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 7:15 AM (GMT -6)
There are a total of 2,693,604 posts in 297,622 threads.
View Active Threads


Who's Online
This forum has 152059 registered members. Please welcome our newest member, Still Searching.
239 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, Gilad, ICantTrustMyGut, JNF, AdgadfQnmgf, xianjinwoon, bloated, NiceCupOfTea, patawadna91, Kitkate, pats, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer